Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have small bumps on my face time and again accompanied by itching and burning. I've seen a dermatologist who kept giving me steroid creams because there was no alternative measure for it to subside. Finally she asked me to see an allergist who suggested it was contact dermatitis and I had my allergy test. And he gave me oral vaccination. After 7 months also the red tiny pimples looking bumps still appear on my face. And the only way they heal is if I use mometasone furoate a topical steroid cream. I have using this for almost a year now. The bumps appear every two months should I do?

2 Doctors Answered
Homoeopathic medicine HEPAR SULPH PENTARKAN ( Wilmar Schwabe India ) ANTIM CRUDUM 30 ( Dr Reckeweg) Drink 5 drops in 1 spoon fresh water twice daily AQUIPLUS ointment ( HAPDCO) Apply at night in circular fashion. report after 30days
1 person found this helpful
Using steroid cream for such long time might have damaged ur skin Immediately stop it There r many safe creams other than steroids Probably it might be sun allergy? Consult me privately and upload ur photo
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.